Certain curves along Riemannian submersions

Articles > Article · 2023

Authors: Gozde Ozkan Tukel, Bayram ŞAHİN, Tunahan Turhan

FILOMAT, Journal Indexed in SCI Expanded, International, WoS, 2023, vol 37, pp 905-913

DOI: 10.2298/FIL2303905O

Summary

In this paper, when a given curve on the total manifold of a Riemannian submersion is transferred to the base manifold, the character of the corresponding curve is examined. First, the case of a Frenet curve on the total manifold being a Frenet curve on the base manifold along a Riemannian submersion is investigated. Then, the condition that a circle on the total manifold (respectively a helix) is a circle (respectively, a helix) or a geodesic on the base manifold along a Riemannian submersion is obtained. We also investigate the curvatures of the original curve on the total manifold and the corresponding curve on the base manifold in terms of Riemannian submersions.

View details